# SDR CALA2013121293635

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 67,352 hours, 23,707 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: 323
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

APU WILL NOT START, TWO ATTEMPTS.  APU CUTS OUT AT ABOUT 3%. NO VOLTAGE SHOWN ON BATTERY SFOMM, ECB SHOWED AUTO SHUTDOWN.  BATTERY SHOWED NO VOLTAGE ON START ATTEMPT.  ONLY 17V WHILE CHARGING, BATTERY PCN 563-3040.
